# SDR CALA2025060205167

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 36,015 hours, 13,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR TRACKING PURPOSES, REF NR002685856 "G4 /2LH DOOR AREA EMERGENCY EXIT SIGN BROKEN" REMOVED AND REPLACED LOWER EMERGENCY EXIT SIGN ASSY AT G4/2LH DOOR, REF AMM 33-51-01/201. OPS CHECK NORMAL.
